# SDR A6WA200940484

- Difficulty date: August 1, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 13,549 hours, 12,639 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RADIUS OF CROSSBEAM AT FS 280, LBL 9.00, WL 72.00 CRACKED LOWER RADIUS OF CROSSBEAM AT FS 280.00, LBL 9.00, WL 72.00 REPAIRED IAW REO 601R-53-11-171, REV D.  (K)
